# SDR UHLA201601080887

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 30,538 hours, 17,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TOP EMERGENCY LIGHT BATTERY DID NOT CHARGE.  R & R AFT TOP EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
